Rational and trigonometric degeneration of the double affine Hecke algebra of type A

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)2249-2262
Number of pages14
JournalInternational Mathematics Research Notices
Issue number37
Publication statusPublished - Aug 24 2005
Externally publishedYes

Fingerprint

Affine Hecke Algebra
Degeneration

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Rational and trigonometric degeneration of the double affine Hecke algebra of type A. / Suzuki, Takeshi.

In: International Mathematics Research Notices, No. 37, 24.08.2005, p. 2249-2262.

Research output: Contribution to journalArticle

@article{ab61196fe6624c86b03ebdd9a4ee1fe3,
title = "Rational and trigonometric degeneration of the double affine Hecke algebra of type A",
author = "Takeshi Suzuki",
year = "2005",
month = "8",
day = "24",
language = "English",
pages = "2249--2262",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "37",

}

TY - JOUR

T1 - Rational and trigonometric degeneration of the double affine Hecke algebra of type A

AU - Suzuki, Takeshi

PY - 2005/8/24

Y1 - 2005/8/24

UR - http://www.scopus.com/inward/record.url?scp=28444480660&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=28444480660&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:28444480660

SP - 2249

EP - 2262

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 37

ER -